# SDR SWIA972277

- Difficulty date: January 15, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 16,392 hours, 14,616 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT MESSAGE.  RETURNED TO SLC.  SWITCHED LEFT WINDOW HEAT SENSOR TO SPARE HEAT SENSOR IAW MM 30-40-01.  LEFT WINDOW HEAT OPS CHECKS GOOD.
